# SDR 2013FA0000623

- Difficulty date: October 18, 2013
- Submitted: November 2, 2013
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Aircraft time: 23,907 hours
- Engine: Cont IO520BB
- Engine time: 1,809 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: 1220
- Condition: Failed
- Location: Dynamic Brake
- Part time: 485 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT EXTEND WHEN SELECTING THE GEAR DOWN.  THE PILOT RECYCLED THE SWITCH AND THE GEAR CAME DOWN.  TROUBLESHOT THE LANDING GEAR SYSTEM AND REPLACED THE DYNAMIC BRAKE RELAY.
